# SDR FDEA201011204647

- Difficulty date: November 20, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- Engine: Pwa JT8D15
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652083286
- Condition: Corroded
- Location: Bs 950f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TOP TEE CAP FLOORBEAM MAIN CABIN STA 950F RBL 25 - RBL 45 CUT OUT DAMAGED AREA, FABRICATED REPAIR FILLER, ANGLES AND STRAPS, INSTALLED.  REPAIR PARTS AT BS 950F, RBL 25 TO RBL 55 IAW SRM 51-30-2, SRM 51-10-2 AND SRM 53-10-8, FIG 1.
